# SDR IPXA11568850

- Difficulty date: August 19, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO FLOOR TRACK GOUGED 10 INCHES AFT OF BS 500, RBL 62 INCHES.  REPLACED SEAT TRACK FROM CUT LINE AT BS 520 TO PRODUCTION SPLICE AT BS 460 REPLACEMENT SEAT TRACK SECTION MADE FROM BAC1520-2934 7050- T76511 IAW SRM 53-00-52-2R9.
